Volume 14, 2008, Number 1

Volume 14 ▶ Number 1 ▷ Number 2Number 3Number 4


Rising factorial Bernoulli polynomials
Original research paper. Pages 1—5
A. G. Shannon
Full paper (38 Kb) | Abstract

A q-series Bernoulli—Euler partition formula
Original research paper. Pages 6—9
A. G. Shannon
Full paper (34 Kb) | Abstract

Some relations involving Bernoulli numbers
Original research paper. Pages 10—12
Peter Vassilev and Mladen Vassilev-Missana
Full paper (93 Kb) | Abstract

Extension of an elementary equality
Original research paper. Pages 13—15
Krassimir Atanassov
Full paper (116 Kb)

Inequalities related to φ, ψ and σ-functions (III)
Original research paper. Pages 16—24
Krassimir Atanassov
Full paper (2951 Kb)


Volume 14 ▶ Number 1 ▷ Number 2Number 3Number 4

Comments are closed.